# SDR DALA2022032101841

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 95,252 hours, 43,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 3R DOOR WILL NOT SHUT. CORRECTIVE ACTION: REMOVE DEBRI FROM 3R DOOR. DOOR ARMS AND DISARMS NORMALLY. (8763666)
